# SDR SWIA201335938

- Difficulty date: December 23, 2013
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N782SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10278
- Aircraft time: 14,439 hours, 8,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 274 AT LBL 12.0 IS CRACKED.  C-CHECK REPAIRED CRACK IN COCKPIT FLOOR BEAM LBL 12 BETWEEN FS 265.00 - FS 280.00 IAW REO.
